Journal Article

A KREIN-ŠMULIAN TYPE RESULT IN BANACH SPACES

B. CASCALES, G. MANJABACAS and G. VERA

in The Quarterly Journal of Mathematics

Volume 48, issue 2, pages 161-167
Published in print June 1997 | ISSN: 0033-5606
Published online June 1997 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/48.2.161
A KREIN-ŠMULIAN TYPE RESULT IN BANACH SPACES

Show Summary Details

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.